I've never had side effects that way before. I only had side effects at the injection site. That was years ago though. I get tested (for the 3rd time ever) on Tuesday. Hoping all goes well with it. This is the first time I was told not to take certain medications before testing.
Pounds lost: 38.0
Fitness Minutes: (535) Posts: 110 7/11/13 10:19 A
I just started with allergy shots a few weeks ago and have had no side effects except for the day I cut the yard after getting the shot - oops. My son has more stomach issues and he has not had any side effects either. I guess it depends on what you are getting the shots for. We are both environmental and no food shots. I would continue to monitor and report to the doctor. They may need to reduce how much is being injected at once :o)
Yep. I'm always tired after shots. And why shouldn't you be? You are injecting something into your body that you know if going to rile you - so your body is working double time to fight off the "intruder" or the allergy attack - it makes sense to be tired!
current weight: 239.6
Fitness Minutes: (3,874) Posts: 122 6/26/13 8:34 A
I have celiac disease and food sensitivities and now I have developed 6 environmental allergies. I have been taking shot for about 4-5 weeks and have noticed I am more GI reactive and also I am crazy draggy tired. I am 45 and especially at this point in my life I have to exercise regularly to maintain my weight but I have been so tired I haven't been able to be consistent with my exercise. I am a busy Mom and I have a great Hubby and I really need to be able to keep up with everyone along with training regularly for 5k's. Anyone else have this trouble?
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.